Eren Eeager

SSRIs withdrawal is hell!!

30 posts in this topic

On 11/16/2020 at 3:29 AM, Yarco said:

This is probably a highly biased group to ask based on the posts above. But if you could go back in time, would you have never started taking SSRIs and suffered with the alternative instead? Have you guys found any alternatives to SSRIs that help you cope? Maybe some kind of introspection work or meditation instead?

I haven't had SSRIs and everyone and their case is different, but for me- pretty much yeah. Consistent meditation and introspection helped me get over depression around 5-10 years ago (as well as other emotional issues over the years).

The most simplest solutions when taken seriously work wonders. Especially when you're in a toxic victim mindset (I'm not saying all depression links to this) it's easy to brush off solutions such as thorough journalling and mindfulness practices.

I just want to say this to anyone struggling: it is VERY POSSIBLE to get over this stuff completely, even more than merely coping with it. Whether that be on your own, with a therapist and CBT or whatever, you have hope!! 

Edit: oops just checked the quoted post is from 2 months ago

 


"Your task is not to seek for love, but merely to seek and find all the barriers within yourself that you have built against it" -Rumi

Share this post


Link to post
Share on other sites
1 hour ago, Eren Eeager said:

@Nivsch less than a year.

Thats the reason.


💊OFF Antidepressants 2020-2023. It takes years because of complicated compensatory changes your body and brain do. 🚫Don't believe doctors say to you its your "disease" back. Just taper slowely enough! 🥝Your body & brain are way more complicated than how western medicine grasps them. Respect them.

Share this post


Link to post
Share on other sites

@lmfao thank you and Good luck to you too in your recovering!

 

Edited by Nivsch

💊OFF Antidepressants 2020-2023. It takes years because of complicated compensatory changes your body and brain do. 🚫Don't believe doctors say to you its your "disease" back. Just taper slowely enough! 🥝Your body & brain are way more complicated than how western medicine grasps them. Respect them.

Share this post


Link to post
Share on other sites

I am on SSRI's and a SNRI's for some 2.4 years now. They just don't do the work for me. Do you guys recommend taking 100ug tab of LSD now or should I wait until my doctor tappers of these anti-depressants?

Share this post


Link to post
Share on other sites

SSRI wd is mild compared to SNRI wd (Effexor/Cymbalta/Kratom). You're lucky. It only lasts a month though so hang tight. I came off Cymbalta a few years ago. And kratom a few times. The emotional lability was the worst part for me -- inability to keep from laughing or crying in inappropriate situations. And the brain shivers when I was trying to sleep, etc.

Edited by The0Self

Share this post


Link to post
Share on other sites

@Dhruv Psychedelics are super weak when you're on serotonergics. The intensity won't come back until about a month after you've been off them. Supposedly it can actually be dangerous to combine them anyway. If you get serotonin syndrome you will want to die -- shivering so hard you look possessed, pouring sweat and feeling like you're falling out of an airplane.

Share this post


Link to post
Share on other sites

@The0Self Yes I read some papers about studies done on chronic depresives, acid works on the same 5-HT2A receptor as SNRI's and SSRI's target. I read about symptoms of Serotonin Syndrome. I will consult my doctor first and obviously discard his biases for not stopping anit-depressants.

Share this post


Link to post
Share on other sites
On 2/26/2021 at 9:07 PM, The0Self said:

@Dhruv Psychedelics are super weak when you're on serotonergics. The intensity won't come back until about a month after you've been off them. Supposedly it can actually be dangerous to combine them anyway. If you get serotonin syndrome you will want to die -- shivering so hard you look possessed, pouring sweat and feeling like you're falling out of an airplane.

100% boosting this. People, DO NOT MIX SSRI/SNRI WITH ANY PYSCHADELICS. PERIOD. People have died before drinking ayahuasca and doing this.

Share this post


Link to post
Share on other sites
On 16.11.2020 at 0:44 AM, Eren Eeager said:

The shorter the half life of the drug, the worst. Paroxitine has the shortest half life

@Eren Eeager Venlafaxine has even shorter half-life and I had no problem with withdrawal because I went very slow

Guys, you have to just do it slowly. Withdrawing from a high dose should take you ~6 months

Medium dose ~4 months

Low dose ~ 2,5 months

And preferably you should divide a dose and take it 2x a day for it to leave you bloodstream more smoothly 


"Reality is brutal and it does not care about being fair to you."

                                                                                            -- Leo Gura

Share this post


Link to post
Share on other sites

I quit Effexor cold turkey while in a psychiatric ward and it was absolute hell. Those brain zaps, shaking like a leaf, extreme depression that I haven’t felt in years. I ended up begging for a tiny 25 mg pill so I will get a bit of relief. Thankfully, it doesn’t last that long. You’ll feel so much stronger and confident after you get through it! 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now